EconPapers    
Economics at your fingertips  
 

H∞ state estimation for fuzzy affine systems with PDT switching-based DoS attacks

Hao Shen, Zhen Mei, Lei Su, Jing Wang and Kaibo Shi

Mathematics and Computers in Simulation (MATCOM), 2025, vol. 231, issue C, 32-45

Abstract: The H∞ state estimation problem for discrete-time Takagi–Sugeno (T–S) fuzzy-affine systems with Denial-of-Service (DoS) attacks whose occurrence is described by persistent dwell-time (PDT) switched model is discussed in this work. It should be noticed that distributed DoS attacks are characterized through proper configuration and categorization of mode, where the PDT switching strategy and the algorithm generating PDT switching sequence are proposed to describe the new framework. Correspondingly, the investigated system is transformed into the constrained PDT-switched system. Then, based on a piecewise and mode-dependent Lyapunov function, some sufficient conditions for obtaining the desirable estimator are proposed via the employed linear matrix inequality method and S-procedure theory, which guarantee that the resulting error system is exponentially stable and meets a prescribed H∞ performance level. Finally, the effectiveness of the proposed method is illustrated by two numerical examples.

Keywords: Persistent dwell-time switching; Denial-of-Service attacks; Fuzzy affine systems; Piecewise and mode-dependent Lyapunov function (search for similar items in EconPapers)
Date: 2025
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475424004701
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:231:y:2025:i:c:p:32-45

DOI: 10.1016/j.matcom.2024.11.021

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:231:y:2025:i:c:p:32-45